WitchCon Online - Class Schedule for 2022!

February 18 to 20, 2022

Bring the Magic to You!

February 18 to 20, 2022, join the largest online magical conference in the world, featuring over a hundred Witches and Conjurers coming to you by livestream video from across the globe!

2022 Schedule

[change]
Set Schedule in Your Timezone!
[Detect Timezone]

(If incorrect, please choose your timezone from the picklist. Your choice is saved for two years.)

Browse the 2022 class schedule below for times of live video classes, rituals, and performances. When WitchCon is over, the schedule will link to our library of on-demand recordings so you won't miss a single magical moment! Classrooms are named for the seven classical planets and feature classes by planetary theme! The conference is livestreamed by the Hex Education Network on Crowdcast, a web-based platform with no need to download an app!

Our Virtual Vendorium and Virtual Meet and Greet are live and open to the public Saturday, February 19 and Sunday, February 20, from 9 am to 6pm.

Friday, February 18, 2022

7 pm

The Earth Amphitheater

Opening Ritual
Brian Cain and Christian Day open the ceremonies of WitchCon with members of the New Orleans Coven and a performance by the Dragon Ritual Drummers!

Saturday, February 19, 2022

Please note: in some time zones, sessions may begin or end on the following day.

10:15 am — 15 Minute Break
10:30 am

The Sun Solarium

Sorita d'Este[bio]
Who Speaks For The Gods?[details]

The Moon Garden

Rachel Patterson[bio]
A Modern Journey with The Triple Goddess[details]

The Mars Chamber

Papa Hector[bio]
Domination Magic – How to Make Willing Servants[details]

The Mercury Atrium

Yeshe Matthews[bio]
The Four Humours and Temperaments[details]

The Jupiter Conservatory

Class not yet scheduled for this timeslot.

The Venus Parlor

Class not yet scheduled for this timeslot.

The Saturn Library

Class not yet scheduled for this timeslot.
11:45 am — 30 Minute Lunch Break
1:30 pm — 15 Minute Break
1:45 pm

The Sun Solarium

Class not yet scheduled for this timeslot.

The Moon Garden

Caroline Kenner[bio]
The Language of the Birds[details]

The Mars Chamber

Sean Wilde[bio]
Street Magic[details]

The Mercury Atrium

Carie Ewers[bio]
Skeleton Keys and Gateways : A Course in Helping Spirits Release and Transcend .[details]

The Jupiter Conservatory

Ellen Evert Hopman[bio]
Scottish Herbs and Fairy Lore[details]

The Venus Parlor

Angel Griffin[bio]
The Magic in Makeup[details]

The Saturn Library

Class not yet scheduled for this timeslot.
3 pm — 15 Minute Break
3:15 pm

The Sun Solarium

Edu Scarfon[bio]
Gods and Magic[details]

The Moon Garden

Madame Zee[bio]
How to Do Paranormal Investigating Using Everyday Magickal Tools[details]

The Mars Chamber

Muertero Yamil[bio]
The Devil In Latin American Brujeria[details]

The Mercury Atrium

James Divine[bio]
The Witches Cycle of Manifestation[details]

The Jupiter Conservatory

Silver RavenWolf[bio]
Poppets and Spirit Animals[details]

The Venus Parlor

Class not yet scheduled for this timeslot.

The Saturn Library

Class not yet scheduled for this timeslot.
4:30 pm — 15 Minute Break
6 pm — 45 Minute Dinner Break
8 pm — 15 Minute Break

Sunday, February 20, 2022

Please note: in some time zones, sessions may begin or end on the following day.

9 am

The Sun Solarium

Class not yet scheduled for this timeslot.

The Moon Garden

Class not yet scheduled for this timeslot.

The Mars Chamber

Class not yet scheduled for this timeslot.

The Mercury Atrium

Patricia Telesco[bio]
Mind your Manners: Neo-Pagan Etiquette and Decorum[details]

The Jupiter Conservatory

Class not yet scheduled for this timeslot.

The Venus Parlor

Cat Thagard[bio]
Coffee, The Magical Bean[details]

The Saturn Library

Elhoim Leafar[bio]
Native Indigenous (South American) Magic![details]
10:15 am — 15 Minute Break
10:30 am

The Sun Solarium

Ashley Mortimer[bio]
Witchcraft and the Wica[details]

The Moon Garden

Charity Bedell[bio]
Powerful Powders & Dirt[details]

The Mars Chamber

Class not yet scheduled for this timeslot.

The Mercury Atrium

Cairelle Crow and Laura Louella[bio]
Brigid's Light[details]

The Jupiter Conservatory

Georgi Mishev[bio]
Plant Magic in Southeastern Europe[details]

The Venus Parlor

Class not yet scheduled for this timeslot.

The Saturn Library

Michael Herkes[bio]
Lilithian Astrology: Healing the Shadow with the Cosmic Dark Goddess[details]
11:45 am — 30 Minute Lunch Break
12:15 pm

The Sun Solarium

Class not yet scheduled for this timeslot.

The Moon Garden

Petrucia Finkler[bio]
The Circle, the Compass, the Crossroads[details]

The Mars Chamber

Class not yet scheduled for this timeslot.

The Mercury Atrium

Fatima Mbodj[bio]
Healing and Awakening your intuition with The New Orleans Oracle Deck[details]

The Jupiter Conservatory

Class not yet scheduled for this timeslot.

The Venus Parlor

Class not yet scheduled for this timeslot.

The Saturn Library

Starr RavenHawk[bio]
Visit and Learn from Death - The Reaper[details]
1:30 pm — 15 Minute Break
3 pm — 15 Minute Break
4:30 pm — 15 Minute Break
6 pm — 45 Minute Dinner Break
6:45 pm

The Sun Solarium

Class not yet scheduled for this timeslot.

The Moon Garden

Rebeca Spirit[bio]
The Fools Journey[details]

The Mars Chamber

Michael Correll[bio]
Mind Control 101[details]

The Mercury Atrium

Taren S[bio]
Standing in the Crossroads – Global Myths and Magick[details]

The Jupiter Conservatory

Synty Boehm[bio]
Intro to Animism and How it Can Benefit You[details]

The Venus Parlor

Class not yet scheduled for this timeslot.

The Saturn Library

Mark NeCamp[bio]
Cord Cutting: Releasing and Transforming Energetic Connections[details]
8 pm — 15 Minute Break
8:15 pm

The Sun Solarium

Class not yet scheduled for this timeslot.

The Moon Garden

Raven Digitalis[bio]
Empath Witchcraft & Magick[details]

The Mars Chamber

Class not yet scheduled for this timeslot.

The Mercury Atrium

Class not yet scheduled for this timeslot.

The Jupiter Conservatory

Class not yet scheduled for this timeslot.

The Venus Parlor

Class not yet scheduled for this timeslot.

The Saturn Library

Class not yet scheduled for this timeslot.
9:30 pm — 15 Minute Break
9:45 pm

The Earth Amphitheater

Closing Ritual
Brian Cain and Christian Day thank all for attending WitchCon and end with a performance by the Dragon Ritual Drummers!